Our expert says:
What you're describing sounds very typical of vaginal candidiasis, which is a fungal infection of the vagina and it is also one of the commonest causes of discharges in females. It is nothing to be embarrassed about and it is also very easy to treat. There are tablets available for which you will need a script or even a pessary(tablet to be inserted vaginally). They both work very well. If you're looking for over the counter, you could ask for pharamacist for Canex V, or Gynaezol cream which you insert twice a day till it clears up. You should however consider seeing you family doctor for confirmation.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.